MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231214
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 06/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to component migration and occlusion.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019 a patient was undergoing treatment of an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis featuring c3® delivery system.The aortic neck was described as highly angulated, approximately 60 degrees.Percutaneous right femoral access was obtained.The trunk-ipsilateral leg component was advanced.The first stage of deployment was completed, seating the device just below the lowest renal artery.The cannulation of the contralateral gate was accomplished.A confirmation angio run was completed.It was noted the trunk-ipsilateral leg had migrated approximately 1cm.The device was reconstrained and positioned, then deployed.Upon another fluoro run, it was discovered the ipsilateral-leg on the right side had covered hypogastric artery.Additionally, the trunk-ipsilateral-leg component slipped again, distally.So a medtronic cuff was advanced and deployed to extend treatment to the lowest renal.The patient tolerated procedure and did well in follow-up.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8776357
Report Number3007284313-2019-00200
Device Sequence Number16613491
Product Code MIH
UDI-Device Identifier00733132622337
UDI-Public00733132622337
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberRLT231214
Device Lot Number18419658
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Weight65